# SDR AWXA200600143

- Difficulty date: December 27, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 654681134
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON BS 1006 BEAM AT SCREW LOCATED AT BL 10L.  CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51-1A1 FIG 101.  MAINTENANCE FABRICATED REPAIR STRAP AND INSTALLED AT BS 1006 BEAM AT BL 10L IAW BOEING 737-300 SRM 53-00-51-2R3.
